I am a 22 year old male who has always battled with acne. For a few years it subsided but recently i have gotten severe and many pimples on my trunk and lower back. I am currently on 80mg of accutane and thats not even working! I notice it gets alot worse when i am under stress and have anxiety. I have been on the accutane for almost 3 months now with little results. Any suggestions?
Don't panic. Accutane is prescribed for up to 24 weeks at a time, and you are only half way there. Don't give up, Accutane is the drug which is most likely to result in a long term remission from your acne. Even the most effective medicines take time to work.
After a course of Accutane your acne may improve for up to 8 weeks afterwards. If after this time Accutane has failed or you have relapsed a second course may be indicated.
i am15 and i just started taking acutane. i have been on it for a month now and so far a have been having many of the side affects but the acne has only gotten worse. i know its supposed to get worse but if im getting the side effects does that mean i should be getting better by now since it is affecting me? on average how long does acutane take to work?... im on 40mg/ one pill a day plus yasmin
I was on accutane for 5 months and for the first 2 months my face broke out severly and I felt the same you you all. I felt discouraged and that it would never work. Dont be anxious over anything and especially your face. It will clear. Just be patient. My face is very claer you would never think if you seen me that I had severe acne. Accutane worked wonders for me. It's important to drink lots of water and make sure to get plenty of rest and have a healthy diet while on accutane. Stay away form greasy foods and sugar. Make sure to have supportive friends or family while taking Accutane and educate them on the side effects. My husband was very helpful on making me stay on a strict diet and that help keep my face from breaking out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.